I got on birth control pill ( Aviane) awhile ago, and i took the pills for about a week and I had to stop using them because I didn't have them with me for about 2 weeks. I recently just took a pill on a Monday, and it was NOT the first day of my period. I started cramping and bleeding a couple days after I started taking them again.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2011 • 1 answer
I been taking Aviane for a year now, and I take my pill at 6 am but two days ago I took my pill at-?
Posted 22 Jan 2014 • 1 answer
Posted 18 Feb 2014 • 1 answer
Birth Control Pills - I missed one pill (end of first week) then continued to take my pill regularly
Posted 27 Dec 2016 • 0 answers
Posted 26 Mar 2017 • 0 answers